# SDR AALA20020658

- Difficulty date: May 8, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN SHEAR TIE LONGERON 23 LEFT STATION 522.  CUT OUT DAMAGE AND INSTALLED SHEAR TIE REPAIR PER SRM 53-03 FIGURE 6 SHEET 1.  (M)
